American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3544) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert P. Gilbert and Gerald N. Hile. Generalized hyperanalytic function theory. Bull. Amer. Math. Soc. 78 (1972) 998-1001. MR 0306519.
Abstract, references, and article information   
View Article: PDF

[2] Edward T. Dean and Paul L. Chambré. On the solutions of the nonlinear eigenvalue problem $Lu + \lambda b\left( x \right)u = g\left( {x,\,u} \right)$. Bull. Amer. Math. Soc. 76 (1970) 595-600. MR 0261187.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1